Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 472, NWS Norman, OK

May 31, 20166 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 31, 2016, 5:43 AM CDT for 6 counties in Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 5:43 AM CDT (10:43 UTC)
Expired
May 31, 2016, 6:45 AM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Major County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 42 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
843 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

391 
WUUS54 KOUN 311043
SVROUN
OKC003-047-053-071-093-103-311145-
/O.NEW.KOUN.SV.W.0472.160531T1043Z-160531T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
543 AM CDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
  WESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
  WESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  GRANT COUNTY IN NORTHERN OKLAHOMA...
  GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  EASTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 645 AM CDT

* AT 542 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF MANCHESTER TO 6 MILES NORTHEAST
  OF NASH TO 5 MILES NORTHEAST OF HILLSDALE TO 4 MILES NORTHWEST OF
  VANCE AIR FORCE BASE TO 6 MILES SOUTHEAST OF AMES...MOVING EAST AT
  40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ENID...BLACKWELL...PERRY...TONKAWA...CHEROKEE...MEDFORD...HELENA...
  WAUKOMIS...POND CREEK...GARBER...LAHOMA...COVINGTON...BILLINGS...
  RINGWOOD...DRUMMOND...LAMONT...WAKITA...KREMLIN...GOLTRY AND
  BRECKENRIDGE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 235.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3700 9712 3617 9733 3618 9845 3699 9833
TIME...MOT...LOC 1042Z 274DEG 35KT 3689 9811 3673 9797 3659 9791 3638
9796 3616 9813

HAIL...1.00IN
WIND...60MPH
 
$$

03
2 follow-up statements
971 
WWUS54 KOUN 311119
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
619 AM CDT TUE MAY 31 2016

OKC093-311128-
/O.CAN.KOUN.SV.W.0472.000000T0000Z-160531T1145Z/
MAJOR OK-
619 AM CDT TUE MAY 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAJOR COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3700 9712 3617 9733 3618 9810 3699 9812
TIME...MOT...LOC 1118Z 260DEG 31KT 3692 9785 3676 9771 3662 9765 3641
9770 3619 9787

$$

OKC003-047-053-071-103-311145-
/O.CON.KOUN.SV.W.0472.000000T0000Z-160531T1145Z/
ALFALFA OK-KAY OK-NOBLE OK-GRANT OK-GARFIELD OK-
619 AM CDT TUE MAY 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EAST CENTRAL ALFALFA...WESTERN KAY...WESTERN NOBLE...GRANT AND
GARFIELD COUNTIES...

AT 618 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF WAKITA TO 3 MILES SOUTH OF
MEDFORD TO 3 MILES NORTH OF HUNTER TO NEAR BRECKENRIDGE TO NEAR
BISON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ENID...BLACKWELL...PERRY...TONKAWA...MEDFORD...WAUKOMIS...POND CREEK...
GARBER...LAHOMA...COVINGTON...BILLINGS...DRUMMOND...LAMONT...WAKITA...
KREMLIN...BRECKENRIDGE...BRAMAN...NASH...HUNTER AND FAIRMONT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 235.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9712 3617 9733 3618 9810 3699 9812
TIME...MOT...LOC 1118Z 260DEG 31KT 3692 9785 3676 9771 3662 9765 3641
9770 3619 9787

HAIL...0.75IN
WIND...60MPH
 
$$

03
147 
WWUS54 KOUN 311136
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 AM CDT TUE MAY 31 2016

OKC003-047-053-071-103-311146-
/O.EXP.KOUN.SV.W.0472.000000T0000Z-160531T1145Z/
ALFALFA OK-KAY OK-NOBLE OK-GRANT OK-GARFIELD OK-
636 AM CDT TUE MAY 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALFALFA...WESTERN
KAY...WESTERN NOBLE...GRANT AND GARFIELD COUNTIES WILL EXPIRE AT 645
AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3700 9712 3617 9733 3618 9810 3699 9812
TIME...MOT...LOC 1135Z 274DEG 35KT 3692 9785 3676 9771 3662 9765 3641
9770 3619 9787

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:39 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 31, 4:39 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
439 AM CDT TUE MAY 31 2016

.DISCUSSION...
The primary forecast concerns will be storm chances and heavy
rain potential today through tomorrow and the influences of the
upper-level low the latter half of the week.

A complex of strong to severe storms have entered northwest Oklahoma
early this morning. Scattered storms have begun to develop ahead of
this complex. Today's forecast will be modulated by the progression
of these storms. The regeneration of storms along the outflow
boundary may continue storm propagation of the complex to the
east-southeast. During the day, expect even more widespread
showers and storms to develop in the vicinity and ahead of this
boundary due to diurnal heating and the associated increase of
instability. Severe weather threat will be mitigated some by
numerous storm mergers/interactions. Nevertheless, forecast
instability will be sufficient for severe hail in the most
intense cores. Severe wind gusts will also be a threat where there
is sufficient cold pool generation (i.e., in larger scale
complexes). Heavy rain and localized flooding will also be a
hazard.

Any surface boundary/effective cold front is expected to only make
slow southward progress due to relatively weak and nearly boundary-
parallel flow aloft. Widespread showers and storms are expected to
continue into Wednesday with only a slight shift southward. The
severe weather threat appears lower tomorrow, but heavy rain and
localized flooding will continue to be a concern.

For Thursday through Friday, the main forecast uncertainty will
be the impacts of the upper level low in Texas. The 31/00Z GFS and
ECMWF are in agreement that there will be a tight north to south
gradient of precipitation/cloud cover across the region. Elevated
instability decreases some on Thursday, so expect precipitation to
be rain with embedded thunder on the north side of the upper
level low. Precipitable waters remain elevated (>1.75"),
especially across southern Oklahoma and parts of western north
Texas. Therefore, the flooding threat may increase across the this
area.

On Saturday, a cold front is progged to pass by the region. This
should end any chance of precipitation by Sunday with
cooler/drier air across the area.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  81  63  76  62 /  80  70  70  40
Hobart OK         80  63  77  61 /  70  70  60  40
Wichita Falls TX  82  64  78  62 /  50  70  70  50
Gage OK           79  59  76  56 /  60  60  30  20
Ponca City OK     79  62  77  60 /  70  70  50  20
Durant OK         83  67  78  65 /  40  70  70  60

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

03/10
Hazardous weather outlook, May 31, 5:11 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
511 AM CDT TUE MAY 31 2016

OKZ004>048-050>052-TXZ083>090-011015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
511 AM CDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT.

TIMING...
STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGHOUT THE DAY
TODAY. THE MOST LIKELY TIME FOR SEVERE STORMS ACROSS NORTHERN
OKLAHOMA WILL BE BEFORE SUNRISE. STRONG TO SEVERE STORMS WILL THEN
BE POSSIBLE OVER CENTRAL OK FROM NOON TO 6 PM. THE LAST ROUND OF
STRONG TO SEVERE STORMS WILL LIKELY IMPACT SOUTHERN OKLAHOMA AND
WESTERN OKLAHOMA FROM AROUND 4 PM TO MIDNIGHT.

IMPACTS...
THE PRIMARY HAZARDS WILL BE HAIL UP THE SIZE OF HALF DOLLARS AND
WIND GUSTS NEAR 60 TO 70 MPH. LOCALIZED HEAVY RAINFALL MAY ALSO
LEAD TO FLASH FLOODING.

DISCUSSION...
A SMALL LINE OF THUNDERSTORMS IS CURRENTLY MAKING ITS WAY ACROSS
NORTH CENTRAL OKLAHOMA EARLY THIS MORNING. SEVERE WIND GUSTS HAVE
BEEN OBSERVED WITH THIS LINE AND WILL LIKELY CONTINUE THROUGH
SUNRISE ACROSS NORTHERN OKLAHOMA. OTHER THUNDERSTORMS WERE
DEVELOPING JUST NORTHWEST OF THE OKLAHOMA CITY METRO THIS MORNING.
AT LEAST SMALL HAIL UP TO THE SIZE OF NICKELS WILL ACCOMPANY THESE
STORMS AS THEY LIFT NORTHEASTWARD INTO THE I35 CORRIDOR. IT IS
UNCLEAR HOW MANY STORMS WILL DEVELOP THIS AFTERNOON AND EVENING...BUT
AN OUTFLOW BOUNDARY FROM THE EARLY MORNING ACTIVITY WILL LIKELY
REMAIN THE FOCUS NEAR THE I40 AND I44 CORRIDORS ACROSS CENTRAL
OKLAHOMA.

ADDITIONAL DEVELOPMENT WILL THEN BE POSSIBLE THROUGH THE OVERNIGHT
HOURS MAINLY ALONG AND SOUTH OF I40 AS AN UPPER LEVEL STORM SYSTEM
APPROACHES.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.HEAVY RAINFALL...
ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING. THE RISK FOR
FLOODING WILL BE GREATEST WHERE HEAVY RAINFALL HAS FALLEN
RECENTLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
STRONG THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY...
ALTHOUGH THE RISK FOR WIDESPREAD SEVERE WEATHER WILL REMAIN LOW.
THUNDERSTORM CHANCES WILL SLOWLY SHIFT SOUTHWARD THURSDAY THROUGH
SUNDAY. SMALL HAIL...STRONG WIND GUSTS...AND LOCALIZED FLOODING
WILL REMAIN POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 31, 4:01 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
401 AM CDT TUE MAY 31 2016

OKZ005-010-310945-
WOODS OK-WOODWARD OK-
401 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODS AND
NORTHEASTERN WOODWARD COUNTIES UNTIL 445 AM CDT...

AT 358 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
ALABASTER CAVERNS STATE PARK...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAYNOKA...AVARD AND HOPETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3654 9905 3666 9914 3692 9881 3665 9864
TIME...MOT...LOC 0858Z 231DEG 25KT 3662 9903

03
Special weather statement, May 31, 4:18 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
418 AM CDT TUE MAY 31 2016

OKZ018-024-311000-
CANADIAN OK-KINGFISHER OK-
418 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CANADIAN AND
KINGFISHER COUNTIES UNTIL 500 AM CDT...

AT 415 AM CDT...A GROUP OF STRONG THUNDERSTORMS WAS LOCATED AROUND
9 MILES SOUTH OF LOYAL TO 3 MILES SOUTHWEST OF OKARCHE...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...PIEDMONT...OKARCHE...CASHION...DOVER AND OMEGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3615 9768 3573 9768 3563 9802 3568 9820
      3587 9821
TIME...MOT...LOC 0915Z 244DEG 25KT 3583 9814 3570 9802

03
Special weather statement, May 31, 4:22 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 AM CDT TUE MAY 31 2016

OKZ005-006-009>011-311015-
ALFALFA OK-MAJOR OK-WOODS OK-ELLIS OK-WOODWARD OK-
422 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA...
NORTHWESTERN MAJOR...WOODS...CENTRAL ELLIS AND WOODWARD COUNTIES
UNTIL 515 AM CDT...

AT 420 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES SOUTHEAST OF AETNA TO 10 MILES NORTHWEST OF AVARD TO 8 MILES
NORTHEAST OF MOORELAND TO 5 MILES SOUTHEAST OF FARGO...MOVING EAST AT
40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...ALVA...CHEROKEE...MOORELAND...WAYNOKA...CARMEN...ALINE...
BURLINGTON...SHARON...DACOMA...MUTUAL...AMORITA...BYRON...LAMBERT...QUINLAN...
INGERSOLL...DRIFTWOOD...CAPRON...AVARD AND WALDRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3700 9814 3671 9830 3648 9846 3620 9896
      3625 9973 3642 9953 3656 9925 3664 9915
      3682 9903 3700 9901
TIME...MOT...LOC 0920Z 275DEG 35KT 3698 9887 3681 9892 3655 9915 3634
9953

03
Special weather statement, May 31, 4:24 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT TUE MAY 31 2016

OKZ011-012-311030-
MAJOR OK-GARFIELD OK-
424 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MAJOR AND
NORTHWESTERN GARFIELD COUNTIES UNTIL 530 AM CDT...

AT 422 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER AMES...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...WAUKOMIS...LAHOMA...DRUMMOND...BRECKENRIDGE...AMES...CARRIER...VANCE
AIR FORCE BASE AND NORTH ENID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3638 9769 3619 9816 3627 9824 3660 9794
      3659 9793
TIME...MOT...LOC 0922Z 234DEG 23KT 3626 9817

03
Local storm report, May 31, 4:34 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND GST     3 SSW FREEDOM           36.73N 99.13W
05/31/2016  M69.00 MPH       WOODWARD           OK   MESONET

&&

MAHALE
Special weather statement, May 31, 5:30 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 AM CDT TUE MAY 31 2016

OKZ012-013-018-019-311100-
NOBLE OK-LOGAN OK-KINGFISHER OK-GARFIELD OK-
530 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...WESTERN
LOGAN...EASTERN KINGFISHER AND SOUTHEASTERN GARFIELD COUNTIES UNTIL
600 AM CDT...

AT 528 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF ENID TO 6 MILES SOUTHEAST OF HENNESSEY TO 7
MILES EAST OF KINGFISHER...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...GUTHRIE...KINGFISHER...HENNESSEY...CRESCENT...WAUKOMIS...GARBER...
CASHION...COVINGTON...DOVER...CEDAR VALLEY...MARSHALL...BRECKENRIDGE...
MULHALL...CIMARRON CITY...FAIRMONT...DOUGLAS...LOVELL...VANCE AIR FORCE
BASE AND BISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3659 9748 3614 9740 3579 9744 3573 9796
      3602 9793 3636 9798
TIME...MOT...LOC 1028Z 253DEG 21KT 3637 9783 3607 9779 3582 9781

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:29 AM CDTSpecial Weather StatementOUNHarper61 min
May 31, 3:10 AM CDTSpecial Weather StatementOUNHarper35 min
May 31, 3:25 AM CDTSpecial Weather StatementOUNHarper50 min
May 31, 3:45 AM CDTSpecial Weather StatementOUNWoodward45 min
May 31, 4:01 AM CDTSpecial Weather StatementOUNWoods44 min
May 31, 4:18 AM CDTSpecial Weather StatementOUNKingfisher42 min
May 31, 4:22 AM CDTSpecial Weather StatementOUNAlfalfa, Woods, Woodward53 min
May 31, 4:24 AM CDTSpecial Weather StatementOUNGarfield66 min
May 31, 4:29 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward61 min
May 31, 5:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Kingfisher and 2 more44 min
May 31, 5:30 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Logan30 min
May 31, 5:58 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher62 min
May 31, 6:08 AM CDTSevere Thunderstorm WarningOUNKingfisher42 min
May 31, 6:39 AM CDTSpecial Weather StatementOUNLogan51 min
May 31, 6:46 AM CDTSpecial Weather StatementOUNCanadian44 min
May 31, 6:48 AM CDTSpecial Weather StatementOUNPayne57 min
May 31, 6:58 AM CDTSpecial Weather StatementOUNKay, Noble32 min
May 31, 7:03 AM CDTSpecial Weather StatementOUNLogan, Oklahoma57 min
May 31, 7:33 AM CDTSpecial Weather StatementOUNCleveland, Grady, Lincoln, Oklahoma27 min
May 31, 7:35 AM CDTSpecial Weather StatementOUNKay, Payne25 min
May 31, 8:02 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie43 min
May 31, 9:50 AM CDTSpecial Weather StatementOUNStephens25 min
May 31, 10:34 AM CDTFlood WatchOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 33 more72 hr
May 31, 12:05 PM CDTAreal Flood AdvisoryOUNJohnston, Pontotoc115 min
May 31, 12:21 PM CDTFlash Flood WarningOUNJohnston, Pontotoc3 hr
May 31, 12:26 PM CDTAreal Flood AdvisoryOUNHughes2 hr
May 31, 1:14 PM CDTFlash Flood WarningOUNLove3 hr
May 31, 1:16 PM CDTSpecial Weather StatementOUNMarshall29 min
May 31, 1:31 PM CDTSpecial Weather StatementOUNAtoka29 min
May 31, 1:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan44 min
May 31, 1:50 PM CDTSevere Thunderstorm WarningOUNMarshall40 min
May 31, 1:56 PM CDTFlash Flood WarningOUNMarshall3 hr
May 31, 2:15 PM CDTSpecial Weather StatementOUNCarter30 min
May 31, 2:19 PM CDTSevere Thunderstorm WarningOUNBryan41 min
May 31, 2:22 PM CDTAreal Flood AdvisoryOUNCarter3 hr
May 31, 4:46 PM CDTSpecial Weather StatementOUNOklahoma29 min
May 31, 5:17 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 31, 5:20 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
May 31, 5:25 PM CDTSpecial Weather StatementOUNTillman35 min
May 31, 5:33 PM CDTSevere Thunderstorm WarningOUNGrady27 min
May 31, 5:52 PM CDTSevere Thunderstorm WarningOUNOklahoma26 min
May 31, 6:01 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
May 31, 6:21 PM CDTFlash Flood WarningOUNGrady3 hr
May 31, 6:23 PM CDTAreal Flood AdvisoryOUNTillman3 hr
May 31, 6:51 PM CDTSpecial Weather StatementOUNGrady24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.